Ultrapyrin Fast C 500mg + 250mg x 10 effervescent tablets
The medicinal product Ultrapiryna Fast C 500mg + 250mg is a drug with acetylsalicylic acid and vitamin C in the form of effervescent tablets. The drug is indicated for use, inter alia, to treat mild to moderate pain and fever in the course of influenza.
Composition of acetylsalicylic acid Ultrapyrin Fast C 500mg + 250mg:
Active substances: acetylsalicylic acid (Acidum acetylsalicylicum) and vitamin C (Acidum ascorbicum). One effervescent tablet contains 500 mg of acetylsalicylic acid and 250 mg of vitamin C and excipients: citric acid, sodium bicarbonate, sodium carbonate, sodium dihydrogen citrate, sodium citrate, povidone K 30, mannitol (E 421), sodium docusate, simethicone, sodium cyclamate, sodium saccharin , lemon flavor "KS", code 145 (natural flavoring preparations, natural flavoring substances, flavoring substances, mannitol (E 421), gluconolactone (E 575), sorbitol (E 420), maltodextrin, acacia (E 414), colloidal anhydrous silica (E 551)).
Action Ultrapirin Fast C 500mg + 250mg acetylsalicylic acid:
A drug with analgesic, anti-inflammatory and antipyretic properties. Such action is ensured by the acetylsalicylic acid contained in the Ultrapyrin Fast C 500mg + 250mg medicinal product. Ascorbic acid (vitamin C) has a positive effect on the functioning of the immune system cells, as well as protects the body against free radicals. Due to the fact that vitamin C was added to acetylsalicylic acid, the preparation has a better tolerance than preparations with acetylsalicylic acid only. The drug is indicated for use in the case of pain of mild and moderate intensity (including headache, toothache, muscle aches) as well as fever and pain in the course of flu and colds.
The medicinal product Ultrapiryna Fast C 500mg + 250mg acetylsalicylic acid is indicated for the symptomatic treatment of low and moderate pain, as well as for the symptomatic treatment of pain and fever in the course of colds and flu.
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. A doctor should be consulted before using the drug in the following cases: hypersensitivity to non-steroidal anti-inflammatory and anti-rheumatic drugs or other allergenic substances; simultaneous use of anticoagulants; impaired liver, kidney or circulatory function; a history of chronic or recurrent ulcers or gastrointestinal bleeding; genetic disease consisting in deficiency of the enzyme glucose-6-phosphate dehydrogenase; during breastfeeding. Use during pregnancy:
acetylsalicylic acid should not be used during the first and second trimesters of pregnancy, unless absolutely necessary, in the third trimester of pregnancy, use is contraindicated. Use during breastfeeding: the drug is excreted in breast milk in a small amount. The drug may negatively affect female fertility. Use in children and adolescents: do not use in children under 12 years of age, in adolescents over 12 years of age acetylsalicylic acid can be used only under medical supervision. Acetylsalicylic acid may cause bronchospasm and induce asthma attacks or other hypersensitivity reactions (mainly in people with bronchial asthma, chronic respiratory diseases, hay fever, nasal polyps, and in people who have allergic reactions to other substances (e.g. allergic reactions). skin pruritus, hives)). Before surgery, people should inform their doctor about taking acetylsalicylic acid. Acetylsalicylic acid (also in low doses) reduces the excretion of uric acid from the body, therefore people with a tendency to reduced uric acid excretion may develop a gout attack. In the course of some viral diseases (mainly in the case of infection with influenza A and B or chicken pox - especially in children and adolescents), there is a risk of Reye's syndrome. In the case of patients with calcium oxalate nephrolithiasis or recurrent nephrolithiasis, special caution is recommended when using ascorbic acid. Long-term use of acetylsalicylic acid may cause a headache, which worsens with the use of subsequent doses. Long-term use of painkillers (especially combined preparations) may lead to severe renal impairment and renal failure. Alcohol can increase the risk of gastrointestinal side effects. The drug contains sodium (381 mg of the main sodium component in table salt in each tablet, which is 19.4% of the recommended maximum daily dietary intake of sodium for an adult). The drug contains sorbitol (0.52 mg sorbitol in each dosage unit). The drug contains glucose. People with intolerance to some sugars should consult a doctor before taking the drug. 4% of the recommended maximum daily dietary intake of sodium for an adult). The drug contains sorbitol (0.52 mg sorbitol in each dosage unit). The drug contains glucose. People with intolerance to some sugars should consult a doctor before taking the drug. 4% of the recommended maximum daily dietary intake of sodium for an adult). The drug contains sorbitol (0.52 mg sorbitol in each dosage unit). The drug contains glucose. People with intolerance to some sugars should consult a doctor before taking the drug.
Do not use in case of hypersensitivity to any component of the drug or to other salicylates. Do not use in the case of hemorrhagic diathesis, acute gastric or duodenal ulcer disease, severe heart failure, severe liver failure, severe renal failure. Do not use in the case of bronchial asthma attacks caused by the administration of salicylates or substances with a similar effect, especially non-steroidal anti-inflammatory drugs. Do not use while using the drug methotrexate in doses of 15 mg per week or more. Do not use in the third trimester of pregnancy. Do not use in children under 12 years of age.
Some people may experience side effects while taking the drug. Discontinue use of the drug and consult a physician if you experience dust-like vomiting or black tarry stools; symptoms of a severe hypersensitivity reaction (swelling of the face and eyelids, swelling of the tongue and larynx with narrowing of the airways, difficulty breathing, shortness of breath up to asthma attacks, increased heart rate, sudden drop in blood pressure up to life-threatening shock). Symptoms of a severe hypersensitivity reaction may appear after the first administration. Gastrointestinal disorders: stomach and abdominal pain, heartburn, nausea, vomiting, indigestion, inflammation of the gastrointestinal tract, potentially life-threatening gastrointestinal bleeding: overt (fuzzy vomiting, tarry stools) or latent (the more frequent bleeding occurs, the greater the dose); gastric or duodenal ulcer, perforation. Hepato-biliary disorders: In rare cases, transient liver dysfunction (increase in transaminases) has been reported. Nervous system disorders: dizziness and tinnitus - usually symptoms of overdose. Blood and lymphatic system disorders: increased risk of bleeding, haemorrhage (postoperative, nasal, gingival, urogenital), hematomas, prolonged bleeding time, prothrombin time, thrombocytopenia. Bleeding may result in acute or chronic iron deficiency anemia, or acute haemorrhagic anemia manifested by asthenia, pallor, hypoperfusion, and abnormal laboratory findings. Hemolysis and haemolytic anemia in patients suffering from a severe form of glucose-6-phosphate dehydrogenase deficiency. Vascular disorders: cerebral haemorrhage (especially in patients with uncontrolled hypertension and / or taking other anticoagulants concomitantly) potentially life-threatening. Renal and urinary disorders: Renal dysfunction and severe renal failure. Immune system disorders: hypersensitivity reactions with clinical symptoms and abnormal results of appropriate laboratory tests (e.g. asthma, mild to moderate reactions involving skin, respiratory system, cardiovascular system with symptoms such as rash, urticaria, edema (including angioedema), breathing and heart problems, rhinitis, nasal congestion and very rarely severe reactions, including anaphylactic shock. Respiratory system disorders: bronchial asthma.
Dosage of effervescent tablets Ultrapyrin Fast C 500mg + 250mg acetylsalicylic acid:
Use as directed by your doctor or as directed on the leaflet. The recommended dose of the drug for adults: 1-2 effervescent tablets at a time. If necessary, the dose may be repeated no more frequently than every 4-8 hours. Do not take more than 8 tablets a day. The recommended dose of the drug for adolescents over 12 years of age: only on the recommendation of a doctor - use one effervescent tablet at a time. If necessary, the dose may be repeated no more frequently than every 4 to 8 hours. Do not take more than 3 tablets a day. Use orally. The effervescent tablet should be dissolved in a glass of water and the effervescent liquid should be drunk. Use after meals. The tablets should not be divided. Duration of treatment: do not use for more than 3-5 days without consulting a doctor.